JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE CONJUGACY OF MÖBIUS GROUPS IN INFINITE DIMENSION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE CONJUGACY OF MÖBIUS GROUPS IN INFINITE DIMENSION
Fu, Xi; Lu, Bowen;
  PDF(new window)
 Abstract
In this paper, we establish some conjugacy criteria of groups in infinite dimension by using Clifford matrices. This extends the corresponding known results in finite dimensional setting.
 Keywords
trace;hyperbolic;conjugate;
 Language
English
 Cited by
 References
1.
L. V. Ahlfors, On the fixed points of Mobius transformations in ${\bar{\mathbb{R}}{^n}$, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 15-27. crossref(new window)

2.
B. N. Apanasov, The Geometry of Discrete Groups and Manifolds, Nauka, Moscow, 1991.

3.
M. Chen, The extension of Mobius groups, Complex Var. Theory Appl. 47 (2002), no. 3, 225-228. crossref(new window)

4.
M. Frunza, Mobius transformations in infinite dimension, Rev. Roumaine Math. Pures Appl. 36 (1991), no. 7-8, 369-376.

5.
X. Fu and B. Xie, A characterization of Fuchsian groups in SU(n, 1), Complex Var. Elliptic Equ. 59 (2014), no. 5, 723-731. crossref(new window)

6.
J. Kim, Quaternionic hyperbolic Fuchsian groups, Linear Algebra Appl. 438 (2013), no. 9, 3610-3617. crossref(new window)

7.
L. Li, Ball-preserving Mobius transformations in infinite dimension, Complex Var. Elliptic Equ. 54 (2009), no. 7, 697-703. crossref(new window)

8.
L. Li, A generalization of Jorgensen's inequality to infinite dimension, New York J. Math. 17 (2011), 41-49.

9.
L. Li, An inequality on parabolic Mobius groups in infinite dimension and its application, Acta Math. Sci. Ser. A Chin. Ed. 32 (2012), no. 2, 349-355.

10.
L. Li, Discreteness of Mobius groups in infinite dimension, Complex Var. Elliptic Equ. 58 (2013), no. 1, 109-112. crossref(new window)

11.
B. Maskit, Kleinian Groups, Springer-Verlag, New York, 1987.

12.
X. Wang and W. Yang, Generating systems of subgroups in PSL(2, ${\Gamma}_n$), Proc. Edinb. Math. Soc. (2) 45 (2002), no. 1, 49-58.

13.
P. Waterman, Mobius transformations in several dimensions, Adv. Math. 101 (1993), no. 1, 87-113. crossref(new window)